# SDR ORJA95119

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt/Rt Wing Tanks
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR SURFACE CORROSION ON WING TANK ACCESS PANEL 1335C ON LEFT WING AND 1436C RIGHT WING.  CORROSION FOUND TO BE PREDOMINENTLY CONFINED TO SEAL CONTACT RING AND DOME NUTS.  REMOVED AND REPLACED LEFT AND RIGHT SEAL CONTACT RINGS AND DOME NUTS.  REMOVED OTHER LOCALIZED CORROSION, MIN MATERIAL REMOVED, ALODINED AND PRIMED OK.  (M)
